# SDR NSVA200600113

- Difficulty date: July 20, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 20,702 hours, 30,962 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H111541
- Part serial: NA
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INDICATION CIRCUIT BREAKER POPPED TWICE.  SWUNG GEAR SEVERAL TIMES AND FOUND THAT THE CB DOESN'T POP BUT THE LANDING GEAR IN TRANSIT LIGHT REMAINS ILLUMINATED EVEN THOUGH GEAR IS UP AND LOCKED.  WHEN LANDING GEAR HANDLE IS SELECTED DOWN, ALL SYSTEMS OPS CHECK NORMALLY.  UPON INVESTIGATION OF UPLOCK SWITCHES THE RT MLG UPLOCK SWITCH HAS SEVERAL WIRES THAT ARE CHAFED.  REMOVED AND REPLACED RT MLG UPLOCK SWITCH, OPS CHECK GOOD.
